# SDR EIAA9550

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 45,491 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - LOG PAGE F05757 - AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT CAME ON.  RECYCLED GEAR, NO HELP.  COULD SEE DAYLIGHT AND NOSE GEAR WAS PRESENT THROUGH PEEPHOLE.  INSPECTION REVEALED NOSE GEAR RETRACTED ACTUATING CYCLINDER OUT OF RIG.  ADJUSTED PER MM 32-32-06, SWUNG GEAR, OPS CHECK GOOD, NIL DEFECTS NOTED.  INSPECT NOSE GEAR DOOR AND LINKAGE PER MM 32-22-01, NIL DEFECTS.  (X)
